Thomas Kahle's publications

Publications

Preprints

Journal articles

The results of my research are freely available to the public. Please e-mail me if you have trouble accessing one of my papers.

  • T. Kahle, J. Rauh, S. Sullivant Positive Margins and primary decomposition., to appear in Journal of Commutative Algebra, arxiv:1201.2591.
  • A. Engström, T. Kahle, S. Sullivant Multigraded commutative algebra of graph decompositions, Journal of Algebraic Combinatorics , 39 (2) (2014), 335-372, SpringerLink, arxiv:1102.2601
  • T. Kahle, Decompositions of Binomial Ideals open-access pdf, JSAG 4 (2012), pp. 1-5.
  • J. Herzog, T. Hibi, F. Hreinsdottir, T. Kahle, J. Rauh, Binomial Edge Ideals and Conditional Independence Statements, Advances in Applied Mathematics 45 (2010), pp. 317-333 arxiv:0909.4717
  • T. Kahle Decompositions of Binomial Ideals AISM 62 (4), (2010), p. 727-745 Springer download, arxiv:0906.4873
  • J. Rauh, T. Kahle, N. Ay Support Sets in Exponential Families and Oriented Matroid Theory, Proc. WUPES'09, and Int. J. Approximate Reasoning 52 (5), (2011), 613-626, arxiv:0906.5462
  • E.Olbrich, T.Kahle, N.Bertschinger, N. Ay, J.Jost Quantifying structure in networks, Eur. Phys. J. B 77, p. 239-247 (2010) arxiv:0912.4450
  • T. Kahle Neighborliness of Marginal Polytopes Contributions to Algebra and Geometry 51 (1) p 45-56 (2010), arxiv:0809.0786
  • T. Kahle, E.Olbrich, J. Jost, N. Ay Complexity Measures from Interaction Structures Phys. Rev. E 79, 026201 (2009) arxiv:0806.2552
  • T. Kahle, W. Wenzel, N. Ay, Hierarchical Models, Marginal Polytopes, and Linear Codes, Kybernetika 45 (2) 189-208 (2009), arxiv:0805.1301

Conference contributions

  • T. Kahle, N. Ay. Support Sets of Distributions with Given Interaction Structure Proceedings of WUPES'06 (2006). Santa Fe Institute Working Paper 06-08-027. pdf
(c) Thomas Kahle - 08 Feb 2014
Icons: CC-BY from Double J Design